# SDR GTIA2020030935077

- Difficulty date: March 8, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 14,639 hours, 6,238 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICING REQUIRED FOR L2 DOOR ASSIST BOTTLE-SERVICED L2 DOOR ASSIST BOTTLE IAW AMM 52-10-00. OPS AND LEAK CHECK GOOD
